# SDR 4GPR20170407

- Difficulty date: April 7, 2017
- Submitted: April 7, 2017
- Operation: General aviation
- Filed by: Global Aero Maintenance, repair station 4GPR388L
- Aircraft: N1059
- Make and model: Piper PA-34-200
- Aircraft serial: 347250043
- Aircraft time: 8,000 hours
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Nut Plate
- Condition: Broken
- Location: Mlg
- Part time: 8,000 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAD A GEAR UNSAFE LIGHT DURING FLIGHT.  FOUND RIGHT MAIN GEAR FORWARD TRUNNION ATTACH FITTING HARDWARE LOOSE. FURTHER INSPECTION REVEALED 4 BROKEN NUTPLATES.
